# SDR PAI5200641881

- Difficulty date: June 28, 2006
- Submitted: June 28, 2006
- Operation: General aviation
- Aircraft: N153SL
- Make and model: Piagio P180
- Aircraft serial: 1054
- Aircraft time: 2,966 hours, 2,204 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Stop
- Part number: 80363216801
- Part serial: 00410
- Condition: Broken
- Location: Rudder
- Part time: 2,966 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK (3000 HOUR INSPECTION) FOUND RUDDER STOP LOCATED AT BOTTOM OF RUDDER BROKEN IN TWO.  BREAK OCCURRED AT SCREW HOLES USED TO ATTACH WEAR STRIP TO RUDDER STOP.  SMALL AREA OF METAL EXISTS AROUND THE SCREW HOLES, SUGGEST REDESIGN OF THIS PART.
